# SDR SWAA2016030749710

- Difficulty date: February 28, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 47,929 hours, 18,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMER EXIT LIGHT INOPERATIVE.  REPAIRED LIGHT IAW MM.
